Discussions By Condition: I cannot get a diagnosis.

Electrical Burns from Lyrica?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: DERiche
  • December 15, 2007
  • 04:20 PM

I was given Lyrica 50mg to be taken 3 times a day to help me work on my feet 7 hours a day. I experienced extreme pain in my thigh (which previously had numbness for which I had seen a neurologist 5 or 6 years before). After being on Lyrica for 9 days, and no improvement, I decided, along with my primary care physician, to stop taking Lyrica. I believe because of Lyrica, I developed an odd rash like I have never seen before. The red marks were not only itchy but were linear in shape. Currently, I have muscular pain and tenderness in my skin. The sensations under my skin (like static shocks in nature) have subsided so I believe that I'm slowly healing. Having diabetes, I'm sure I will be slow to heal. Has anyone else experienced this? I have an appointment with a dermatologist after a visit to my neurologist who recommended I do so. I don't know if he/she will be able to do anything for me. I definitely will make more people aware that this can happen.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?